# SDR 98ZZZX3099

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1067D
- Make and model: Bell 206L-1
- Aircraft serial: 45435
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, M/R BLADE'S LOWER SURFACE GRIP FINGER DOUBLER DEBONDED.  (THIRD DOUBLER DEBONDED APPROXIMATELY 10 INCHES).
